Acta Mathematica Hungarica

, Volume 43, Issue 1–2, pp 131–135 | Cite as

Simple rings whose lower radicals are atoms

  • B. J. Gardner


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    T. Anderson and R. Wiegandt, On essentially closed classes of rings,Annales Univ. Sci. Budapest, Sect. Math.,24 (1981), 107–111.Google Scholar
  2. [2]
    V. A. Andrunakievič and Ju. M. Rjabuhin, Torsions and Kuroš chains in algebras,Trans. Moscow Math. Soc.,29 (1973), 17–47.Google Scholar
  3. [3]
    В. А. Андрунакиевич и Ю. М. Рябухин,Радикалы алгебр и структурная теория, Nauka (Moscow, 1979).Google Scholar
  4. [4]
    E. P. Armendariz, Closure properties in radical theory,Pacific J. Math.,26 (1968), 1–7.Google Scholar
  5. [5]
    J. S. Golan, Some functois arising from the consideration of torsion theories oves noncommutative rings,Bull. Austral. Math. Soc.,15 (1976), 455–460.Google Scholar
  6. [6]
    G. Herden, The lattice (T, ⊂) of arbitrary torsion classes for Mod-R,Comm. Algebra,8 (1980), 1469–1492.Google Scholar
  7. [7]
    К. К. Крачилов, Дополняемосты в решетках кручении, I, II,Mat. Issled.,62 (1981) 76–111.Google Scholar
  8. [8]
    W. G. Leavitt, The intersection property of an upper radical,Arch. Math.,24 (1973), 486–492.Google Scholar
  9. [9]
    W. G. Leavitt, A minimally embeddable ring,Period. Math. Hungar.,12 (1981), 129–140.Google Scholar
  10. [10]
    W. G. Leavitt and L. C. A. van Leeuwen, Rings isomorphic with all proper factor-rings,Proceedings of the 1978 Antwerp Conference on Ring Theory, Marcel Dekker (New York and Basel, 1979), 783–798.Google Scholar
  11. [11]
    W. G. Leavitt and L. C. A. van Leeuwen, Multiplier algebras and minimal embeddability, preprint.Google Scholar
  12. [12]
    E. R. Puczyłowski, On unequivocal rings,Acta Math. Acad. Sci. Hungar.,36 (1980), 57–62.Google Scholar
  13. [13]
    Ю. М. Рябухин и К. К. Крачилов, Дополнительные кручения в алгебрах.Mat. Issled.,48 (1978), 94–111.Google Scholar
  14. [14]
    R. L. Snider, Lattices of racidals,Pacific J. Math.,40 (1972), 207–220.Google Scholar
  15. [15]
    Е. И. Тэбырцэ, О булевости решетки кручений в модулях,Mat. Issled.,8 (1973), 92–105.Google Scholar
  16. [16]
    R. Wiegandt, A note on lower radicals,Annales Univ. Sci. Budapest Sect. Math.,13 (1970), 165–166.Google Scholar

Copyright information

© Akadémiai Kiadó 1984

Authors and Affiliations

  • B. J. Gardner
    • 1
  1. 1.Mathematics DepartmentUniversity of TasmaniaHobart.Australia

Personalised recommendations